# SDR ASOA201101689

- Difficulty date: September 9, 2011
- Submitted: September 13, 2011
- Operation: Air carrier
- Aircraft: N901EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7616
- Aircraft time: 22,441 hours, 20,095 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD RT WING EMERGENCY LIGHT INOPERATIVE.  RELAMPED IAW AMM 33-51-21.  OPS CHECKED GOOD.
